dr Małgorzata Zdanowicz : Publikacje

  1. J. Migda, M. Migda, M. Zdanowicz
    On the convergence of solutions to second-order neutral difference equations with quasi-differences
    Opuscula Math. 39 (2019), no. 1, 61-75.
    DOI10.7494/OpMath.2019.39.1.61
  2. M. Migda, E. Schmeidel, M. Zdanowicz
    Periodic solutions of a 2-dimensional system of neutral difference equations
    Discrete Contin. Dyn. Syst. (B) 23 (2018), no. 1, 359 - 367.
    DOI10.3934/dcdsb.2018024
  3. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Bounded nonoscillatory solutions of system of dynamic equations with neutral term on time scales
    Israel J. Math. (2018), (to appear).
  4. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Existence of positive bounded solutions of system of three dynamic equations with neutral term on time scales
    Tatra Mt. Math. Publ. (2018), (to appear).
  5. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Leader-following consensus on discrete time scales
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2017), Thessaloniki, Greece, Sep 25-30, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.) (T. Simos, Ch. Tsitouras Ed(s).), AIP Conf. Proc. vol. 1978, (publ. by) American Institute of Physics, 2018, pp. 1-4, (article identifier: 470092).
    DOI10.1063/1.5044162
  6. E. Schmeidel, M. Zdanowicz
    Leader-following Consensus of Fractional Nonlinear Multiagent Systems Involving a Caputo-type Derivative
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, Sep 13-18, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.), AIP Conf. Proc. , (publ. by) American Institute of Physics, 2018, (to appear).
  7. E. Schmeidel, M. Zdanowicz
    On the asymptotic behavior of solution of certain systems of Volterra equations
    Turk. J. Math. (2018), (to appear).
  8. E. Girejko, A.B. Malinowska, E. Schmeidel, M. Zdanowicz
    Cucker-Smale model with the Hahn operator
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2016), Rhodes, Greece, Sep 19-25, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.) (T. E. Simos, Ch. Tsitouras Ed(s).), AIP Conf. Proc. vol. 1863, (publ. by) American Institute of Physics, 2017, pp. 1-4, (article identifier 140011).
    DOI10.1063/1.4992318
  9. A. Malinowska, E. Schmeidel, M. Zdanowicz
    Discrete leader-following consensus
    Math. Methods Appl. Sci. 40 (2017), no. 18, 7307-7315.
    DOI10.1002/mma.4530
  10. Z. Peradzyński, M. Zdanowicz
    Mixed problem for quasilinear hyperbolic system with coefficients functionally dependent on solution
    An. St. Univ. Ovidius Constanta 25 (2017), no. 3, 215-244.
    DOI10.1515/auom-2017-0046
  11. E. Girejko, A.B. Malinowska, E. Schmeidel, M. Zdanowicz
    The emergence on isolated time scales
    21st International Conference on Methods and Models in Automation and Robotics (MMAR), 21st International Conference on Methods and Models in Automation and Robotics (MMAR), Aug 29 - Sep 1, Faculty of Electrical Engineering, West Pomeranian University of Technology, Szczecin (conf. org.), (publ. by) IEEExplore, 2016, pp. 1246-1251.
    DOI10.1109/MMAR.2016.7575317
  12. M. Migda, E. Schmeidel, M. Zdanowicz
    Bounded solutions of k-dimensional system of nonlinear difference equations of neutral type
    Electron. J. Qual. Theory Differ. Equ. 2015 (2015), no. 80, 1-17.
    DOI10.14232/ejqtde.2015.1.80
  13. M. Migda, E. Schmeidel, M. Zdanowicz
    Existence of nonoscillatory solutions for system of neutral difference equations
    Appl. Anal. Discrete Math. 9 (2015), no. 2, 271-284.
    DOI10.2298/AADM150811016M
  14. M. Zdanowicz, R. Jankowski
    Bounded solutions of k-dimensional system of difference equations
    TRANSCOM 2015 Proceedings, Section 8, Natural Sciences (Applied Mathematics), Social Sciences, Jun 22-24, University of Zilina (conf. org.) (Z. Gašová, M. Mokryš Ed(s).), TRANSCOM Proceedings , (publ. by) EDIS - Publishing Institution of the University of Zilina, Slovakia, 2015, pp. 90-94.
  15. M. Zdanowicz, B. Łupińska
    Existence of bounded solution of fourth order difference equations
    TRANSCOM 2015 Proceedings, Section 8, Natural Sciences (Applied Mathematics), Social Sciences, Jun 22-24, University of Zilina (conf. org.) (Z. Gašová, M. Mokryš Ed(s).), TRANSCOM Proceedings , (publ. by) EDIS - Publishing Institution of the University of Zilina, Slovakia, 2015, pp. 35-38.
  16. M. Zdanowicz, Z. Peradzyński
    Propagation of weak discontinuities for quasilinear hyperbolic systems with coefficients functionally dependent on solutions
    Ann. Polon. Math. 109 (2013), no. 2, 177-198.
    DOI10.4064/ap109-2-6
  17. Z. Peradzyński, M. Zdanowicz
    Cauchy problem for quasilinear hyperbolic systems with coefficients functionally dependent on solutions
    Arch. Mech. 59 (2007), no. 2, 173-197.
  18. Z. Peradzyński, M. Zdanowicz
    On continuous solutions to linear hyperbolic systems
    Ann. Polon. Math. 86 (2005), no. 3, 273-281.
    DOI10.4064/ap86-3-5
  19. M. Skutnik
    Zastosowanie metody Newtona-Kantorowicza do obliczania płaskich przepływów cieczy lepkiej w obszarach wielospójnych
    Modelowanie w mechanice, Politechnika Śląska (conf. org.), Zeszyty Naukowe Katedry Mechaniki Stosowanej , 2001, pp. 317-322.
  20. M. Skutnik
    Zastosowanie metody Newtona do obliczania płaskich przepływów cieczy lepkiej na siatkach konforemnych
    Cieplne Maszyny Przepływowe (2000), 131-136.
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .